# SDR RAAA00E8017

- Difficulty date: April 25, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,660 hours, 36,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND CORROSION IN BELLY SKIN AT REPAIR AFT OF AIRCRAFT BATTERY.  REPAIRED PER SRM 53-2-1 FIG 2.
